MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESCAPE; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ESCAPE; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063902010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an escape basket device was used during a flexible transurethral ureterolithotripsy (f-tul) procedure.During the procedure.A wire on the sheath part got disconnected from the handle.Reportedly, the remaining part was removed inside the patient using a forceps.The procedure was completed with another of the same device with no patient complications.
 
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of pull wire detached.Impact code f23 captures the reportable event of unexpected medical intervention.
 
Additional Manufacturer Narrative
Block h6: device code a0501 captures the reportable event of pull wire detached.Impact code f23 captures the reportable event of unexpected medical intervention.Block h11: investigation results: the returned escape basket was analyzed, and a visual evaluation noted that the handle returned in good conditions and the basket returned in its open position.Microscopic examination was performed under magnification, and it was noticed that the sheath detached close to the black heat shrink.Additionally, the sheath was removed and confirmed that the pull wire was detached, indicating that this was related to sheath detachment rather than a pull wire problem.Functional examination was performed with the handle actuated, and the basket was not able to close due to detachment.With all the available information, boston scientific concludes that the reported event was confirmed, since the sheath detachment directly correlates with the reported pull wire detached.This condition could be related to handling and manipulation of the device during the procedure; it is probable that excess force applied to the device, such as operational factors during use, could lead to this type of detachment.Taking all available information into consideration, the most probable cause of this complaint is adverse event related to procedure because the adverse event occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description

Brand Name
ESCAPE
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24086256
Report Number2124215-2026-02980
Device Sequence Number9684028
Product Code FFL
UDI-Device Identifier08714729121299
UDI-Public(01)08714729121299(17)280417(10)36327393
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063902010
Device Catalogue NumberM0063902010
Device Lot Number0036327393
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown